Gabapentin and very light period

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

Gabapentin and very light period

Postby menmeryiset » Mon Jan 12, 2015 3:01 pm

I just started on Gabapentin 6 weeks ago(from the day I was diagnosed with Fibromyalgia) and had my first period since being put on it last week. My periods are usually relatively heavy and last for 4 to 5 days but this on lasted for only 2 days and was very,very light. Is this normal on Gabapentin or should I be worried? I was also told I couldn't have a thyroid test as I had one 12 months ago. Should I press for one as I believe things may have changed? Thanks for the help :)
menmeryiset
UKFM Newbie
 
Posts: 4
Joined: Sat Dec 06, 2014 8:52 pm

Re: Gabapentin and very light period

Postby Theresa34 » Mon Jan 12, 2015 7:47 pm

Gabapentin isnt affecting my periods. But my thyroid did. That's how I found out it was underactive, light periods. Push for a check up hun x
I am a fibro fighter not a fibro sufferer. I will keep fighting from the minute I get up til the minute I go to bed.
Theresa34
UKFM Member
 
Posts: 776
Joined: Fri Feb 21, 2014 10:44 pm

Re: Gabapentin and very light period

Postby menmeryiset » Mon Jan 12, 2015 7:53 pm

Thank you Theresa :) You know those time when you know that something is wrong. The doc was running late and so upped the Gabapentin and didn't want to listen to anything I wanted to say. I am going to make an appointment on Wednesday for the good doc who seems to be up to speed on FM :)
menmeryiset
UKFM Newbie
 
Posts: 4
Joined: Sat Dec 06, 2014 8:52 pm


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 3 guests

cron